# SDR AALA201606169008

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 13,127 hours, 5,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER LENS MISSING FROM DOOR 4L.  INSTALLED EMERGENCY EXIT LIGHT COVER LENS ON DOOR 4L AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
